Addendum to
Mathematische Zeitschrift, Tome 119 (1971), p. 188
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1971__119_251840,
author = {Nguyen Phuong-Cac},
title = {Addendum to },
journal = {Mathematische Zeitschrift},
pages = {188--188},
year = {1971},
volume = {119},
url = {http://geodesic.mathdoc.fr/item/MZ_1971__119_251840/}
}
Nguyen Phuong-Cac. Addendum to. Mathematische Zeitschrift, Tome 119 (1971), p. 188. http://geodesic.mathdoc.fr/item/MZ_1971__119_251840/